Plaquenil and stomach pain
Hi all. I'm sure this has been posted before but most of the patients who post about their issues with Plaquenil have only been on it for a few months so I thought I could make my own thread since I have been on it for a year and a half.
I have always had issues with acid reflux and gas prior to Plaquenil but it was a once in a while kind of thing. However, since I've been on Plaquenil it has gotten severe. I am constantly asking my GP and my Rhuemie. Their responses have been "eat more fiber" "try Gas-X" "oh, yeah that happens with Plaquenil". I'm absolutely fed up at this point! They won't help me or refer me to anyone. It's to the point where I can't have a meal without either wanting to vomit or having severe stomach pain. I spend most of my time in my apartment and barely go out to eat with friends because I get sick and embarrassed. Has anyone dealt with this? What do you do to feel better?
Also, just an FYI I can't go lower than 2x a day because last time my Rhuemie did that my Lupus became active again and I'm still active 6 months later, as a result. Also, I avoid dairy products because I'm lactose intolerant.
Any suggestions or advice would be so appreciated. I'm at the point where I want to throw my Plaquenil out the window! :(